# SDR IPXA2018091764018

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 19,712 hours, 12,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY ESCAPE SLIDE COVER WILL NOT SECURE.  REMOVED & REPLACED EMERGENCY ESCAPE SLIDE COVER IAW AMM 25-61-21-04-01, NO DEFECTS NOTED.
